# SDR TWAA0004704

- Difficulty date: March 21, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: 28r, 29r, 29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, LONGERONS 28R, 29R, AND 29L AT STA 584 WERE CRACKED.  REPLACED LONGERON TIE FOR EACH, (P/N 5920332-IN), PER DOUGLAS DRAWING 5910068, WITH RIVETS AND HI-LOKS.
